Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 29, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 24, 2018, 10:50 PM EDT for Pender County, North Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2018, 10:50 PM EDT (02:50 UTC)
- Expired
- Jun 24, 2018, 11:23 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Pender County, NC
The radar
The Morehead City radar (KMHX), 85 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
121
WUUS52 KILM 250250
SVRILM
NCC141-250345-
/O.NEW.KILM.SV.W.0029.180625T0250Z-180625T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
1050 PM EDT SUN JUN 24 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Pender County in southeastern North Carolina...
* Until 1145 PM EDT.
* At 1050 PM EDT, a severe thunderstorm was located over Murray Town,
or near Burgaw, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Burgaw, Surf City, Hampstead, Topsail Beach, White Stocking,
Penderlea, Maple Hill, Murray Town, Ashton, Willard, Topsail,
Woodside, Edgecomb, Rocky Point, St. Helena, Watha and Pender
Memorial Hospital.
This includes Interstate 40 between mile markers 388 and 409.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3430 7771 3464 7814 3473 7800 3471 7798
3472 7794 3472 7773 3469 7766 3448 7758
3446 7754 3445 7753
TIME...MOT...LOC 0250Z 308DEG 25KT 3462 7789
HAIL...<.75IN
WIND...60MPH
$$
RGZ2 follow-up statements
822
WWUS52 KILM 250303
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
1103 PM EDT SUN JUN 24 2018
NCC141-250345-
/O.CON.KILM.SV.W.0029.000000T0000Z-180625T0345Z/
Pender NC-
1103 PM EDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR EASTERN PENDER COUNTY...
At 1103 PM EDT, a severe thunderstorm was located over White
Stocking, or near Burgaw, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage trees and power lines.
Locations impacted include...
Burgaw, Surf City, Hampstead, Topsail Beach, White Stocking, Maple
Hill, Murray Town, Ashton, Topsail, Woodside, Edgecomb, Rocky Point,
St. Helena and Pender Memorial Hospital.
This includes Interstate 40 between mile markers 392 and 408.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3450 7796 3472 7794 3472 7773 3469 7766
3448 7758 3446 7754 3445 7753 3430 7771
TIME...MOT...LOC 0303Z 305DEG 23KT 3459 7782
HAIL...0.75IN
WIND...60MPH
$$
TRA601
WWUS52 KILM 250323
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
1123 PM EDT SUN JUN 24 2018
NCC141-250333-
/O.CAN.KILM.SV.W.0029.000000T0000Z-180625T0345Z/
Pender NC-
1123 PM EDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PENDER COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact the National Weather Service in
Wilmington.
LAT...LON 3450 7796 3472 7794 3472 7773 3469 7766
3448 7758 3446 7754 3445 7753 3430 7771
TIME...MOT...LOC 0322Z 308DEG 25KT 3450 7768
$$
TRAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:12 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 24, 9:12 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 912 PM EDT Sun Jun 24 2018 .SYNOPSIS... Hot and humid conditions will continue through Monday. Showers and thunderstorms will become more numerous Monday and Tuesday ahead of a cold front, which will bring some relief from the heat for midweek. Temperatures will rebound to above normal again late in the week, with the potential for another cold front to approach the area on Friday. && .NEAR TERM /THROUGH MONDAY/... As of 920 PM Sunday...Multiple convective clusters are expanding across the eastern Carolinas this evening. CAPE values in the 1000-3000 J/kg range plus a multitude of boundaries from earlier convection should keep the radar quite active for the next several hours. Cell motion is toward 120 degrees (southeastward) driven by flow around a surface-500 mb ridge axis oriented east-west across the Gulf Coast states. A mid-level disturbance moving across the central Carolinas is probably responsible for the current surge in activity. Models analyze a packet of stronger 700 mb winds moving to the I-95 corridor now. As this modest mid-level jet is fed into the rear of these developing convective clusters, strong winds will continue to be a threat through at least midnight. Mid-level lapse rates are climatologically poor this time of year, barely reaching 5.5C/km (moist adiabatic) in many cases. Our current airmass has somewhat steeper lapse rates aloft, approaching 6.5C/km, which likely explains the tenacious nature of tonight's storms. The HRRR has been very consistent showing convection remaining active through midnight as it swells southeastward. Forecast grids have been updated several times this evening. This most recent update increases PoPs to 50-80 percent from Kingstree to Georgetown, and also for Brunswick County where one particularly strong cluster of storms is expected to track over the next couple of hours. Forecast lows are in the mid 70s for most areas, slightly cooler than earlier forecasts given the anticipated rain-cooled airmass expected to develop or advect in shortly. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... As of 300 PM Sunday...A potent shortwave ejecting from the main closed low across the western U.S. will move across the area Monday night. This along with a front at the surface further combined with timing spells trouble in the way of a MCS and possible severe weather across the CWA. Model guidance is in unusual excellent agreement on these features as well. We are maintaining likely pops for a good part of the overnight hours as there should be a good trailing stratiform event as well. SPC has the entire area in a Marginal Risk but cautions of a possible upgrade in later releases. Tuesday looks wet as well with the front lingering in the area or just to the south. However, experience has shown that NVA in the wake of these type of features kinda wins out so confidence is lower for Tuesday regarding pops. At least it will be much cooler with, depending on insolation most areas remaining below 90. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 300 PM Sunday...Cold frontal boundary is progged to be south of the forecast area Wednesday morning, though not as far south as previous model runs. Also, ECMWF/GFS are both indicating a weak low to develop along the remnant front, somewhere off the South Carolina, or perhaps southeast North Carolina coast. The 12Z GFS is quick to dissipate this feature by Wednesday night, ahead of a 500 mb shortwave moving eastward and off the Carolina coast on Thursday. The ECMWF is more bullish with the development of this low, however the 12Z run pushes it off to the northeast ahead of the 500 mb ridge which builds eastward over the eastern U.S. late week into the weekend. Either scenario would result in little direct impacts on our tangible weather. The approach of a late-week cold front will maintain the potential for unsettled weather into the weekend, as it will likely stall somewhere in the area. Overall, it will be difficult to rule out some degree of shower and thunderstorm development in the CWA during any period of the extended forecast, however at this time, Wednesday would seem to have the lowest chance, assuming a slightly more stable surface layer. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... As of 00Z...VFR through the TAF valid period except vicinity convection this evening. Have included VCTS at all TAF sites for this evening. Confidence is low in timing and areal coverage thus will cover with AMD's and threat to the terminals. Showers and thunderstorms will move offshore overnight leaving VFR and enough wind to prevent any fog. Winds from the S/SW early this evening will become westerly by morning. A similar setup on Monday with S/SW winds ahead of a cold front which will likely trigger showers and isolated TSRA during the late morning and afternoon. Extended Outlook...Mostly VFR. Mainly afternoon showers and thunderstorms each day with short duration flight category restrictions possible, except for Monday into Tuesday when a cold front brings showers and thunderstorms. && .MARINE... NEAR TERM /THROUGH MONDAY/... As of 920 PM Sunday...Thunderstorms near Topsail Island earlier produced a 45 mph wind gust at a volunteer weather station along the Intracoastal Waterway. These storms have since dissipated, but we're closely watching two additional clusters of thunderstorms which will have the capability to produce significant wind gusts over the next few hours. One cluster will approach the Brunswick County coast and Cape Fear in the next 60-90 minutes, while another will affect the Grand Strand south into Georgetown closer to midnight. Outside of thunderstorms, the synoptic wind is southwesterly around 15 knots with gusts to 20 knots. Winds will be heavily influenced by local thunderstorm outflow, but should gradually veer more westerly with time and diminish in speed toward sunrise. The CORMP buoy array near Cape Fear shows 3-4 foot seas occurring currently. SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... As of 300 PM Sunday...Erratic wind fields expected through most of the period as a cold front will make a push south with plenty of convection (MCS) while it is doing so. The best we can do with the forecast (low confidence) is initial southwest winds of 15-20 knots followed by basically "all of the above" directions from southwest across southern zones to northeast northern zones and east in between. A good consistent northeast flow doesn't develop until the very end of the period albeit with light wind speeds. Significant seas generally 2-4 feet. LONG TERM /WEDNESDAY THROUGH FRIDAY/... As of 300 PM Sunday...A frontal boundary is expected to be south of the waters early Wednesday, resulting in light northerly flow, at least into early afternoon, and a minimal amount of shower and thunderstorm activity expected. The front will wash out Wednesday night, with a return to southerly flow by Wednesday evening. Weak low pressure along the boundary will lift off to the northeast with minimal direct impacts expected across area waters at this time, other than briefly reinforcing the northerly flow on Wednesday. Models have been having trouble coming into agreement on this feature, so overall confidence associated with it remains low. Another frontal boundary will drop south into the Carolinas on Friday, but at this time it appears it will stall inland. Potential for scattered showers and thunderstorms will increase Thursday and Friday. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...CRM NEAR TERM...TRA SHORT TERM...SHK LONG TERM...CRM AVIATION...MRR
Hazardous weather outlook, Jun 24, 8:07 PM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 807 PM EDT Sun Jun 24 2018 NCZ087-096-105>108-SCZ017-023-024-251000- Robeson-Bladen-Inland Pender-Coastal Pender-Inland New Hanover- Coastal New Hanover-Marlboro-Darlington-Dillon- 807 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Thunderstorms could become strong to severe this evening, with strong wind gusts possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is marginal risk for severe thunderstorms Monday night into Tuesday. Heat index values could again reach 100 to 105 degrees Monday, as well as Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-251000- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 807 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Thunderstorms could become strong to severe this evening, with strong wind gusts possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ099-109-110-SCZ032-033-039-054>056-058-059-251000- Columbus-Inland Brunswick-Coastal Brunswick-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- 807 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Thunderstorms could become strong to severe this evening, with strong wind gusts possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is marginal risk for severe thunderstorms Monday night into Tuesday. A Heat Advisory may also be required Monday. Heat index values could again reach 100 to 105 degrees Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 9
In the hours before
Local storm report, Jun 24, 9:35 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
935 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 1 SSW DILLON 34.41N 79.37W
06/24/2018 DILLON SC COUNTY OFFICIAL
PORCH PARTIALLY DOWN.
&&
EVENT NUMBER ILM1800081
ROSSLocal storm report, Jun 24, 9:57 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
957 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG 5 ESE CLARENDON 34.19N 78.77W
06/24/2018 COLUMBUS NC AMATEUR RADIO
TREE DOWN ACROSS ROADWAY.
&&
EVENT NUMBER ILM1800082
ROSSSpecial weather statement, Jun 24, 10:04 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1004 PM EDT SUN JUN 24 2018
NCZ099-109-110-SCZ054-058-059-250300-
Inland Brunswick NC-Columbus NC-Coastal Brunswick NC-
Northern Horry SC-Coastal Horry SC-Central Horry SC-
1004 PM EDT SUN JUN 24 2018
...SPECIAL WEATHER STATEMENT...
At 1003 PM EDT, Doppler radar was tracking strong thunderstorms
extending from near Pireway to near Longs to near Allsbrook.
Movement was southeast at 25 mph.
Winds in excess of 30 mph will be possible with these storms.
Frequent lightning and torrential rainfall is also occurring with
these storms, and may lead to localized flooding.
Locations impacted include...
Myrtle Beach, North Myrtle Beach, Sunset Beach, Holden Beach, Ocean
Isle Beach, Little River, North Myrtle Beach Airport, Cherry Grove
Inlet, Iredell, Carolina Shores, Tabor City, Loris, Calabash, Bethel,
Bughill, Longwood, Seaside, Nixonville, Barefoot Landing Area Of
North Myrtle Beach and Wampee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass. Do not
drive your vehicle through flooded roadways. Lightning can strike 10
miles away from a thunderstorm.
&&
LAT...LON 3409 7909 3416 7884 3411 7857 3390 7836
3382 7867 3377 7877 3372 7885
TIME...MOT...LOC 0203Z 325DEG 21KT 3401 7860 3394 7879 3400 7898
RGZSpecial weather statement, Jun 24, 10:26 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1026 PM EDT SUN JUN 24 2018
NCZ096-099-105>110-250330-
Inland New Hanover NC-Inland Brunswick NC-Coastal Pender NC-
Columbus NC-Inland Pender NC-Bladen NC-Coastal New Hanover NC-
Coastal Brunswick NC-
1026 PM EDT SUN JUN 24 2018
...SPECIAL WEATHER STATEMENT FOR NEW HANOVER...PENDER...SOUTHEASTERN
BLADEN...BRUNSWICK AND NORTHEASTERN COLUMBUS COUNTIES UNTIL 1130 PM
EDT...
At 1025 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Penderlea to near The Borough to near
Sandyfield to near Lake Waccamaw. Movement was southeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Frequent lightning and torrential rainfall is also occurring with
these storms, and may lead to localized flooding.
Locations impacted include...
Wilmington, Leland, Oak Island, Carolina Beach, Burgaw, Wrightsville
Beach, Kure Beach, Surf City, Holden Beach, Caswell Beach, Bald Head
Island, Snows Cut, Rich Inlet, South Masonboro Island, Figure Eight
Island, Yaupon Beach, North Masonboro Island, Rowan, Hampstead and
Boiling Spring Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass. Do not
drive your vehicle through flooded roadways. Lightning can strike 10
miles away from a thunderstorm.
&&
LAT...LON 3432 7769 3417 7783 3391 7795 3384 7796
3386 7801 3389 7802 3391 7810 3391 7831
3426 7857 3430 7848 3443 7831 3453 7828
3472 7811 3473 7802 3471 7798 3472 7768
3448 7758 3444 7752
TIME...MOT...LOC 0225Z 318DEG 24KT 3468 7806 3439 7816 3435 7836 3431
7854
RGZLocal storm report, Jun 24, 10:40 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON NC
1040 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG 2 SSE PEMBROKE 34.66N 79.18W
06/24/2018 ROBESON NC PUBLIC
TREE DOWN. WINDS GUST M45 MPH.
0502 PM TSTM WND DMG 3 NE MAXTON 34.77N 79.31W
06/24/2018 ROBESON NC AMATEUR RADIO
MULITPLE TREES DOWN IN RED HILL ON WILD PLUM DR.
0728 PM MARINE TSTM WIND 1 ESE HAMPSTEAD 34.36N 77.68W
06/24/2018 M45 MPH PENDER NC MESONET
MEASURED BY VOLUNTEER WEATHER STATION NEAR THE
INTRACOASTAL WATERWAY BEHIND THE SOUTH END OF TOPSAIL
ISLAND.
0745 PM TSTM WND DMG 1 SSW DILLON 34.41N 79.37W
06/24/2018 DILLON SC COUNTY OFFICIAL
PORCH PARTIALLY DOWN.
0917 PM TSTM WND DMG 5 ESE CLARENDON 34.19N 78.77W
06/24/2018 COLUMBUS NC AMATEUR RADIO
TREE DOWN ACROSS ROADWAY.
0922 PM TSTM WND DMG 2 N CLARENDON 34.26N 78.86W
06/24/2018 COLUMBUS NC AMATEUR RADIO
TREES DOWN BLOCKING ROADWAY.
&&
EVENT NUMBER ILM1800077 ILM1800078 ILM1800079 ILM1800081 ILM1800082
ILM1800080
TRALocal storm report, Jun 24, 10:41 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1041 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 4 SW HEBRON 33.78N 79.94W
06/24/2018 WILLIAMSBURG SC 911 CALL CENTER
TREES BLOCKING BURGESS CROSSING ROAD
&&
EVENT NUMBER ILM1800083
TRAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:20 PM EDT | Special Weather Statement | ILM | Columbus | 55 min |
| Jun 24, 8:34 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus | 41 min |
| Jun 24, 8:43 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 47 min |
| Jun 24, 9:11 PM EDT | Special Weather Statement | ILM | Bladen | 64 min |
| Jun 24, 9:16 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 59 min |
| Jun 24, 9:27 PM EDT | Special Weather Statement | ILM | Pender | 48 min |
| Jun 24, 9:33 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 57 min |
| Jun 24, 9:57 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Pender | 63 min |
| Jun 24, 10:26 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover, Pender | 64 min |
| Jun 24, 11:17 PM EDT | Special Weather Statement | ILM | Pender | 28 min |
| Jun 24, 11:23 PM EDT | Special Weather Statement | ILM | New Hanover | 37 min |
| Jun 24, 11:31 PM EDT | Special Marine Warning | ILM | 29 min | |
| Jun 24, 11:54 PM EDT | Special Weather Statement | ILM | New Hanover | 51 min |
| Jun 25, 12:29 AM EDT | Special Marine Warning | ILM | 61 min | |
| Jun 25, 1:22 AM EDT | Special Marine Warning | ILM | 23 min | |
| Jun 25, 3:41 PM EDT | Special Weather Statement | ILM | Robeson | 34 min |
| Jun 25, 5:15 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 60 min |
| Jun 25, 5:27 PM EDT | Special Weather Statement | ILM | Brunswick | 63 min |
| Jun 25, 6:13 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 62 min |
| Jun 25, 6:18 PM EDT | Special Weather Statement | ILM | Robeson | 57 min |
| Jun 25, 6:38 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus | 67 min |
| Jun 25, 7:05 PM EDT | Special Weather Statement | ILM | New Hanover | 25 min |
| Jun 25, 7:23 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, New Hanover, Pender | 52 min |
| Jun 25, 7:48 PM EDT | Special Weather Statement | ILM | Brunswick | 57 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.